A rare case of cephalexin-induced acute interstitial nephritis with hypokalemic periodic paralysis.
Аннотация
Drug-induced acute interstitial nephritis (AIN) is often encountered in clinical practice. Cephalexin is a first-generation cephalosporin with antimicrobial sensitivity ranging from Gram-positive to Gram-negative organisms. Cephalexin-induced AIN presenting with hypokalemic periodic paralysis (HPP) has been rarely reported. A 34-year-old female with recent history of oral cephalexin intake presented with acute onset paraplegia with deranged renal parameters and hypokalemia. She was treated conservatively with mechanical ventilator support. HPP could be a rare clinical presentation for cephalexin-induced AIN.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.